Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 976183, 11 pages
http://dx.doi.org/10.1155/2014/976183
Research Article

Numerical Solutions to Neutral Stochastic Delay Differential Equations with Poisson Jumps under Local Lipschitz Condition

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mechanics, Tianjin University, Tianjin 300072, China

Received 13 February 2014; Revised 18 May 2014; Accepted 19 May 2014; Published 4 June 2014

Academic Editor: Mohamed Abd El Aziz

Copyright © 2014 Jianguo Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianguo Tan, Hongli Wang, Yongfeng Guo, and Zhiwen Zhu, “Numerical Solutions to Neutral Stochastic Delay Differential Equations with Poisson Jumps under Local Lipschitz Condition,” Mathematical Problems in Engineering, vol. 2014, Article ID 976183, 11 pages, 2014. https://doi.org/10.1155/2014/976183.